Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

anyone ever dealt with prescrition drug detox?

I was addicted to ultram (the one the doctor claimed was non addictive)... im on day 3 of this and its horrible... does anyone have any suggestions on ways to cope with the shakes and things like that? i mainly just feel dizzy and light headed.

Answer Question
 
Anonymous

Asked by Anonymous at 10:37 AM on Mar. 28, 2009 in Health

Answers (2)
  • sleep, take ibuprofen and most withdrawls dont last more then 4 days, your almost done...

    Anonymous

    Answer by Anonymous at 10:42 AM on Mar. 28, 2009

  • OMG the withdrawal effects of Ultram are horrendous. I've been through it and it will take a few days before you get back to normal. The reason you feel so bad is because ultram has the molecular structure similar to that of an SSRI so you feel like someone coming off Paxil or Prozac. That's why usually when you take them you feel so good..The only thing I could do was work through it and find distractions like going for a walk, working out, getting out of the house. This happened years ago when I was prescribed it after a c-section was reopened and the doctors were unaware of the addictive properties. They touted it the "non narcotic noncartic" They gave me hundreds at a time. Hang in there!!
    Izsarejman

    Answer by Izsarejman at 11:42 AM on Mar. 28, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.